Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling weak lately, low energy level, tired, hard to fall asleep, sharp pain in chest. Why ?

I have been feeling weak lately, low energy level, tired, hard to fall asleep, and exhausted waking up. Everytime I bend down at work or put my head down, when i stand up, i feel light headed almost like I could pass out. I have had a sharp pain or two in my chest , but not everyday. I am worried about light headed, i wanna drop down feeling, thank you for your time.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Have you consulted any general physicians? If not do it soon because sharp chest pains and dizziness could be indicative to cardiac problems.

Find a general physician and get advice. You should also be energetic because body always wants to be active except when tired physically or mentally. Physical tiredness is due to work. Metal tiredness can be due to mental over work or just because of no work at all.

Get well soon
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor